Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

June 13, 2021Braxton County, West Virginia

NWS Charleston, WV issued this special weather statement at Jun 13, 2021, 2:45 PM EDT for Braxton County, West Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2021, 2:45 PM EDT (18:45 UTC)
Expired
Jun 13, 2021, 3:30 PM EDT
In force
45 min
Issued by
NWS Charleston, WV

County Braxton County, WV

The radar

The Charleston,WV radar (KRLX), 94 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS81 KRLX 131845
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
245 PM EDT Sun Jun 13 2021

WVZ028-029-131930-
Gilmer-Braxton-
245 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GILMER AND CENTRAL
BRAXTON COUNTIES...

At 245 PM EDT, a strong thunderstorm was located 7 miles south of
Cedar Creek State Park, or 10 miles northwest of Sutton, moving east
at 25 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sutton, Gassaway, Flatwoods, Exchange, Heaters, Rosedale and Falls
Mills.

This includes Interstate 79 between mile markers 62 and 76.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3872 8095 3884 8091 3881 8054 3862 8059
TIME...MOT...LOC 1845Z 282DEG 20KT 3877 8086 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:32 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 13, 2:32 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
232 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Showers and possible strong storms continue into this evening,
before a cold front before crosses tonight. A reinforcing cold
front crosses Monday evening. High pressure mid/late next week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...

 	Slight Risk for Severe Thunderstorms Today...

At the time of writing showers and thunderstorms were firing up
across Ohio and northern West Virginia in alignment with a
digging shortwave trough and accompanying surface cold front.
With convective parameters of 800-1000 J/kg of DCAPE and 20-25
kts of bulk shear noted on Mesoanalysis, the main concern with
storms that do have the capability of growing to strong to
severe levels will be the potential for downbursts and damaging
wind gusts. Forecast soundings denote freezing levels of 13-14
kft for today, which is plausible for healthy vertical cells to
produce hail. On top of that, training cells poses a concern for
high water issues given previously tarnished flash flood
guidance. A Severe Thunderstorm Watch has been issued for the
northern portions of the forecast area and will remain in effect
until 7 PM as it currently stands.

These showers and storms will continue to propagate
southeastward after transpiring through this evening ahead of
the aforementioned cold frontal passage progged to occur late
tonight. 12z suite CAMs hint this line will push east of the
Appalachians after 8-10 PM, leaving behind leftover showers
along the higher terrain before destabilizing heading into the
overnight period. Dewpoints will remain in the 60s in the wake
of FROPA tonight, with another decent signal for low stratus and
fog across the area heading into Monday morning.

A brief lull in precipitation will take shape for the start of
the work week before a reinforcing cold front arrives Monday
afternoon. Its parent shortwave sinks down from the Upper Great
Lakes and sweeps the surface boundary through northern West
Virginia during the later half of the day. Dewpoints in the 60s
will still have residence over the area when the secondary front
arrives, prompting another round of showers and storms. The
severity threat will be less than what is being observed today,
but a marginal risk will be in effect for portions of southeast
Ohio and northern West Virginia.

Temperatures today and Monday ahead of the frontal boundaries
will boost up into the mid to upper 80s across the lowlands.
Overnight lows approach the mid 60s, further solidifying the
potential for fog for the Monday morning commute.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 415 AM Sunday...

After a mostly dry morning Monday, scattered showers and storms
are then expected to begin in the afternoon and continue into
the evening as a cold front arrives and then progresses through
the area. Despite unimpressive instability, a few storms could
become strong to severe mainly in the northern portion of the
CWA. The SPC has issued a marginal risk of severe weather across
that area with wind as the primary threat. Monday's
temperatures remain warm with highs in the mid to upper 80s in
the lowlands and upper 60s to low 80s in the mountains.
Temperatures will then become cooler after the cold front passes
through, with overnight lows in the 50s across the area.

On Tuesday, a shortwave trough crossing through the area may allow
for some isolated to scattered showers or storms during the day.
However, chances should remain low due to surface level high
pressure beginning to build into the area from the west. Cooler
temperatures continue into Tuesday with high's in the upper 70s
to low 80s in the lowlands, and low 60s to mid 70s in the
mountains. Overnight temperatures will again be in the 50s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 415 AM Sunday...

An upper level trough will strengthen over the eastern US on
Wednesday, then gradually shift to the east on Thursday. At the
surface, high pressure continues building into the area which
will maintain generally dry weather Wednesday and Thursday. High
pressure exits the area on Friday and a cold front approaches
from the west. Shower and storm chances will return to the area
with this front, though there is some uncertainty with respect
to the timing of arrival. The GFS indicates the front arrives
Friday afternoon while the ECMWF delays the arrival until as
late as Saturday morning. Once the front arrives, showers and
storms are then expected to continue through Saturday as the
front pushes through the area. For now, have included chances of
precipitation from Friday afternoon through the end of the
forecast period to account for this variability in the models.

As far as temperatures go, Wednesday is expected to be the
coolest day of the week, then temperatures moderate back toward
normal by the the end of the work week. Temperatures cool once
again after the cold front passes through on Saturday.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 650 AM Sunday...

     Slight Risk for Severe Thunderstorms Northern WV Sunday...

Afternoon thunderstorms are underway across northern West
Virginia and southeast Ohio as a cold front nears the region.
Some of these storms may pose a damaging wind threat through
this evening with the potential for hail as well. All terminals
will be susceptible to receiving a dose of rain and higher wind
gusts, so opted for TEMPO groups through the conclusion of the
current ZULU day.

The front will cross overnight, leaving behind a combination of
stratus and fog for Monday morning within the post-frontal moist
environment. If sites do see direct impact from a shower or
storm today, the likelihood for fog development will increase.

Conditions stabilize for a brief time Monday morning before a
secondary cold front arrives in the late afternoon. The bulk of
this convection skirts our northern terminals late in the TAF
period.

Winds will be generally light and variable outside of
thunderstorms today, then shifting out of the west/northwest for
Monday in the wake of the cold front.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: TAFs will need amended where thunderstorms
approach this afternoon and evening. Formation of fog and
stratus is likely to vary overnight tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    L    H

AFTER 18Z MONDAY...
IFR in fog possible most mornings this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...30/MEK
NEAR TERM...MEK
SHORT TERM...JLB
LONG TERM...JLB
AVIATION...MEK
Hazardous weather outlook, Jun 13, 1:04 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
104 PM EDT Sun Jun 13 2021

OHZ067-075-076-085-WVZ008>011-016>020-028>032-039-040-521>523-525-
526-141715-
Morgan-Athens-Washington-Meigs-Jackson WV-Wood-Pleasants-Tyler-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Northwest Randolph-Southeast Randolph-
104 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms today, mainly this
afternoon and evening. The main severe weather threat is damaging
wind, although large hail is also possible.

There is also a marginal risk for excessive rainfall again mainly
during the afternoon and evening. Although the thunderstorms will
not be as slow moving, nor the atmosphere as moist, as during late
last week, rainfall can become locally excessive if thunderstorms
hit
the same location more than once, especially given moist soil
conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a marginal risk for severe thunderstorms on Monday, mainly
in the afternoon and evening. The main severe weather threat is
damaging wind.

There is also a marginal risk for excessive rainfall Monday, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if a
thunderstorm hits the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-103-OHZ066-083-084-086-087-WVZ005>007-013>015-027-519-520-524-
141715-
Greenup-Boyd-Perry-Jackson OH-Vinton-Gallia-Lawrence OH-Wayne-Cabell-
Mason-Lincoln-Putnam-Kanawha-Clay-Northwest Nicholas-
Southeast Nicholas-Southeast Pocahontas-
104 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central West
Virginia, northeast West Virginia, southeast West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a marginal risk for severe thunderstorms today, mainly
during the afternoon and evening. The main severe weather threat is
damaging wind, although large hail is also possible.

There is also a marginal risk for excessive rainfall today, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if
thunderstorms hit the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-141715-
Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
104 PM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms today, mainly
during the afternoon and evening. The main severe weather threat is
damaging wind, although large hail is also possible.

There is also a marginal risk for excessive rainfall today, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if
thunderstorms hit the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 13, 11:47 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
1147 AM EDT Sun Jun 13 2021

WVZ011-131630-
Tyler-
1147 AM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TYLER COUNTY...

At 1146 AM EDT, a strong thunderstorm was located near Middlebourne,
moving southeast at 10 mph.

Wind gusts up to 45 mph and penny size hail are possible with this
storm.

Locations impacted include...
Middlebourne and Alma.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3957 8083 3956 8082 3956 8081 3954 8078
      3953 8078 3952 8074 3949 8074 3949 8072
      3948 8072 3948 8071 3938 8084 3953 8095
      3958 8085
TIME...MOT...LOC 1546Z 319DEG 9KT 3951 8085

30
Special weather statement, Jun 13, 12:27 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Charleston WV
1227 PM EDT Sun Jun 13 2021

WVZ011-020-031-131715-
Doddridge-Harrison-Tyler-
1227 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DODDRIDGE...EAST CENTRAL
TYLER AND WEST CENTRAL HARRISON COUNTIES...

At 1226 PM EDT, a strong thunderstorm was located near West Union, or
11 miles southeast of Middlebourne, moving southeast at 20 mph.

Wind gusts up to 45 mph and penny size hail are possible with this
storm.

Locations impacted include...
Salem, New Milton, Smithburg, Lima, Blandville, Avon and Canton.

This includes Route 50 in West Virginia between mile markers 55 and
69.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Excessive runoff will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3943 8083 3945 8074 3927 8047 3918 8069
TIME...MOT...LOC 1626Z 321DEG 17KT 3938 8074

30
Special weather statement, Jun 13, 1:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
145 PM EDT Sun Jun 13 2021

WVZ030-039-131830-
Upshur-Lewis-
145 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS AND NORTHWESTERN
UPSHUR COUNTIES...

At 144 PM EDT, a strong thunderstorm was located near Stonewall
Jackson, or near Weston, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Buckhannon, Weston, Stonewall Jackson, Rock Cave, Camden, Lorentz,
Horner and French Creek.

This includes the following highways...
 Interstate 79 between mile markers 86 and 100.
 Route 33 between mile markers 1 and 15.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near Stonewall Jackson Lake, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 3894 8064 3906 8058 3902 8017 3881 8028
TIME...MOT...LOC 1744Z 278DEG 17KT 3898 8054

19
Special weather statement, Jun 13, 2:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
245 PM EDT Sun Jun 13 2021

WVZ028-029-131930-
Gilmer-Braxton-
245 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GILMER AND CENTRAL
BRAXTON COUNTIES...

At 245 PM EDT, a strong thunderstorm was located 7 miles south of
Cedar Creek State Park, or 10 miles northwest of Sutton, moving east
at 25 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sutton, Gassaway, Flatwoods, Exchange, Heaters, Rosedale and Falls
Mills.

This includes Interstate 79 between mile markers 62 and 76.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3872 8095 3884 8091 3881 8054 3862 8059
TIME...MOT...LOC 1845Z 282DEG 20KT 3877 8086

19

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:47 AM EDTSpecial Weather StatementRLXTyler43 min
Jun 13, 12:27 PM EDTSpecial Weather StatementRLXDoddridge48 min
Jun 13, 12:43 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Tyler2 hr
Jun 13, 1:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Upshur41 min
Jun 13, 1:45 PM EDTSpecial Weather StatementRLXLewis, Upshur45 min
Jun 13, 2:02 PM EDTSevere Thunderstorm WarningRLXBarbour, Lewis, Randolph, Upshur43 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Tyler40 min
Jun 13, 3:17 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis43 min
Jun 13, 3:22 PM EDTSevere Thunderstorm WarningRLXTaylor38 min
Jun 13, 3:36 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood39 min
Jun 13, 3:37 PM EDTFlash Flood WarningRLXBraxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more4 hr
Jun 13, 3:44 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler46 min
Jun 13, 4:01 PM EDTSevere Thunderstorm WarningRLXUpshur, Webster29 min
Jun 13, 4:02 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood3 hr
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt38 min
Jun 13, 4:17 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur43 min
Jun 13, 4:20 PM EDTSevere Thunderstorm WarningRLXMason40 min
Jun 13, 4:40 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood35 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt47 min
Jun 13, 5:09 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Ritchie, Wirt, Wood27 min
Jun 13, 5:20 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer40 min
Jun 13, 5:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt31 min
Jun 13, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam26 min
Jun 13, 5:42 PM EDTFlash Flood WarningRLXPocahontas4 hr
Jun 13, 5:45 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more45 min
Jun 13, 5:49 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Ritchie3 hr
Jun 13, 5:50 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood40 min
Jun 13, 5:57 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam48 min
Jun 13, 5:58 PM EDTFlash Flood WarningRLXWirt, Wood3 hr
Jun 13, 6:04 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne41 min
Jun 13, 6:18 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more42 min
Jun 13, 6:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt36 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Putnam39 min
Jun 13, 6:43 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more3 hr
Jun 13, 6:49 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Raleigh and 1 more41 min
Jun 13, 7:01 PM EDTFlash Flood WarningRLXPocahontas3 hr
Jun 13, 7:01 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo44 min
Jun 13, 7:08 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming52 min
Jun 13, 7:10 PM EDTFlash Flood WarningRLXWebster3 hr
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh51 min
Jun 13, 7:34 PM EDTSevere Thunderstorm WarningRLXKanawha26 min
Jun 13, 7:54 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh51 min
Jun 13, 2:59 PM EDTSpecial Weather StatementRLXVinton31 min
Jun 13, 3:13 PM EDTSevere Thunderstorm WarningRLXPerry32 min
Jun 13, 3:22 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Vinton23 min
Jun 13, 3:43 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence27 min
Jun 13, 4:09 PM EDTSevere Thunderstorm WarningRLXLawrence51 min
Jun 13, 4:54 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup39 min
Jun 13, 5:33 PM EDTFlash Flood WarningRLXCarter, Greenup3 hr

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.